Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 343, NWS Tulsa, OK

June 15, 20179 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 15, 2017, 11:07 PM CDT for 9 counties in Oklahoma. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2017, 11:07 PM CDT (04:07 UTC)
Expired
Jun 16, 2017, 12:00 AM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Sequoyah County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 53 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 11:35 PM CDTTSTM WND GST 582 Sse Webbers Falls, OK
Jun 15, 11:39 PM CDTTSTM WND DMG9 W Watts, OKTREES DOWN ALONG CHEWEY ROAD BY THE CHEWEY STORE.
Jun 15, 11:43 PM CDTTSTM WND DMGWestville, OKTREES DOWN IN WESTVILLE. POWER OUTAGES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3364 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

098 
WUUS54 KTSA 160407
SVRTSA
OKC001-021-041-091-101-111-135-143-145-160500-
/O.NEW.KTSA.SV.W.0343.170616T0407Z-170616T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1107 PM CDT THU JUN 15 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southern Delaware County in northeastern Oklahoma...
  McIntosh County in southeastern Oklahoma...
  Northwestern Sequoyah County in east central Oklahoma...
  Adair County in northeastern Oklahoma...
  Wagoner County in northeastern Oklahoma...
  Cherokee County in east central Oklahoma...
  Muskogee County in east central Oklahoma...
  Eastern Okmulgee County in northeastern Oklahoma...
  Southeastern Tulsa County in northeastern Oklahoma...

* Until midnight CDT

* At 1106 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles east of Scraper to 3 miles south of
  Tahlequah to 3 miles south of Muskogee to 2 miles southwest of
  Preston, moving south at 40 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations in or near the path include...
  Southern Tulsa...                 Broken Arrow...
  Muskogee...                       Tahlequah...
  Okmulgee...                       Wagoner...
  Stilwell...                       Bixby...
  Jenks...                          Glenpool...
  Coweta...                         Henryetta...
  Fort Gibson...                    Checotah...
  Haskell...                        Warner...
  Westville...                      Morris...
  Vian...                           Gore...

This includes Interstate 40 in Oklahoma between mile markers 238 and
298.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing widespread wind damage. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows! 

&&

LAT...LON 3651 9462 3581 9451 3549 9489 3543 9502
      3546 9505 3536 9517 3527 9597 3607 9603
      3607 9512 3616 9512 3616 9501 3624 9501
TIME...MOT...LOC 0406Z 350DEG 33KT 3611 9477 3586 9498 3569 9536 3569
9602

HAIL...<.75IN
WIND...70MPH
 
$$

69
2 follow-up statements
874 
WWUS54 KTSA 160430
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1130 PM CDT THU JUN 15 2017

OKC001-021-041-091-101-111-135-143-145-160500-
/O.CON.KTSA.SV.W.0343.000000T0000Z-170616T0500Z/
Delaware OK-McIntosh OK-Sequoyah OK-Adair OK-Wagoner OK-Cherokee OK-
Muskogee OK-Okmulgee OK-Tulsa OK-
1130 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN DELAWARE...MCINTOSH...NORTHWESTERN SEQUOYAH...
ADAIR...WAGONER...CHEROKEE...MUSKOGEE...EASTERN OKMULGEE AND
SOUTHEASTERN TULSA COUNTIES...

At 1130 PM CDT, severe thunderstorms were located along a line
extending from Westville to 4 miles north of Bunch to 3 miles south
of Greenleaf State Park to 2 miles southeast of Morris, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Southern Tulsa...                 Broken Arrow...
Muskogee...                       Tahlequah...
Okmulgee...                       Wagoner...
Stilwell...                       Bixby...
Jenks...                          Glenpool...
Coweta...                         Henryetta...
Fort Gibson...                    Checotah...
Haskell...                        Warner...
Westville...                      Morris...
Vian...                           Gore...

This includes Interstate 40 in Oklahoma between mile markers 238 and
298.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3581 9451 3549 9489 3543 9502 3546 9505
      3536 9517 3527 9597 3607 9603 3607 9512
      3636 9460
TIME...MOT...LOC 0430Z 326DEG 34KT 3599 9458 3574 9479 3557 9517 3557
9583

HAIL...<.75IN
WIND...60MPH
 
$$

69
227 
WWUS54 KTSA 160444
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1144 PM CDT THU JUN 15 2017

OKC041-143-160453-
/O.CAN.KTSA.SV.W.0343.000000T0000Z-170616T0500Z/
Delaware OK-Tulsa OK-
1144 PM CDT THU JUN 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE AND
SOUTHEASTERN TULSA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3590 9503 3615 9457 3581 9451 3549 9489
      3543 9502 3546 9505 3536 9517 3527 9597
      3586 9601
TIME...MOT...LOC 0443Z 338DEG 31KT 3588 9455 3563 9476 3546 9514 3546
9580

$$

OKC001-021-091-101-111-135-145-160500-
/O.CON.KTSA.SV.W.0343.000000T0000Z-170616T0500Z/
McIntosh OK-Sequoyah OK-Adair OK-Wagoner OK-Cherokee OK-Muskogee OK-
Okmulgee OK-
1144 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR MCINTOSH...NORTHWESTERN SEQUOYAH...ADAIR...SOUTHERN WAGONER...
SOUTHERN CHEROKEE...MUSKOGEE AND EASTERN OKMULGEE COUNTIES...

At 1143 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Baron to 3 miles south of Bunch
to 3 miles south of Webbers Falls to 2 miles southeast of Hoffman,
moving south at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Muskogee...                       Tahlequah...
Okmulgee...                       Stilwell...
Henryetta...                      Fort Gibson...
Checotah...                       Haskell...
Warner...                         Westville...
Morris...                         Vian...
Gore...                           Dewar...
Porum...                          Okay...
Webbers Falls...                  Porter...
Schulter...                       Oktaha...

This includes Interstate 40 in Oklahoma between mile markers 238 and
298.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3590 9503 3615 9457 3581 9451 3549 9489
      3543 9502 3546 9505 3536 9517 3527 9597
      3586 9601
TIME...MOT...LOC 0443Z 338DEG 31KT 3588 9455 3563 9476 3546 9514 3546
9580

HAIL...<.75IN
WIND...60MPH
 
$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:58 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 15, 6:58 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
658 PM CDT Thu Jun 15 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Mid and high clouds are expected to increase across Eastern
Oklahoma and Northwest Arkansas this evening as a MCS develops
over Southeast Kansas and pushes into the region. This MCS looks
to move across Northeast Oklahoma into Northwest Arkansas and will
continue tempo groups for timing at TAF sites north of I-40.
Strong winds and MVFR conditions could be possible within the MCS.
Additional showers could linger for a time late tonight before
pushing off to the east southeast. Behind the exiting
precip...some MVFR ceilings could be possible into the mid morning
hours before scattered VFR ceilings are forecast for Friday
afternoon. South of I-40...increasing clouds overnight with
scattered VFR conditions during the day Friday are forecast.

&&

.PREV DISCUSSION... /Issued 254 PM CDT Thu Jun 15 2017/

DISCUSSION...
Morning convection that lingered into the afternoon has
dissipated. Focus now turns to convection that has developed
across central Kansas. Short term guidance has been fairly
consistent with these storms evolving into a MCS that will track
southeast through the afternoon...and reach the KS/OK border
01z-03z time frame. Given the instability in place...a few of the
stronger bows may produce some significant severe gusts to 80 mph
this evening across parts of eastern Oklahoma. Storms will likely
weaken as they push further southeast into the area by late this
evening and into the overnight hours.

Pops will continue into Friday with the potential for ongoing
convection after sunrise...as well as additional storm development
that may occur along lingering boundaries. The next chances for
storms will come late Saturday night and into Sunday as as frontal
boundary moves into the area. The effective boundary likely will
serve as a focus for additional scattered storms Sunday afternoon
and into the evening across southeast Oklahoma and northwest
Arkansas. High pressure at the surface will settle over the
southern plains for the beginning of the next work week...so a
period of settled...and slightly cooler weather can be expected
Monday and Tuesday. Models hint at another complex skirting
northeast Oklahoma and northwest Arkansas towards mid week as the
area remains on the edge of improved mid level flow. Have
included low pops in those areas at that time. As for
temperatures...hot and humid conditions to continue through the
weekend...especially those locations that remain convection free.
Stayed pretty close to guidance temperatures throughout the
forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  94  77  96 /  60  10  10  10
FSM   73  94  75  97 /  50  30  10  10
MLC   73  95  76  95 /  20  10   0   0
BVO   69  94  74  96 /  70  10  20  10
FYV   68  89  70  93 /  60  20  10  10
BYV   68  89  73  95 /  60  20  10  10
MKO   71  93  74  96 /  50  10  10  10
MIO   68  92  75  95 /  70  10  20  10
F10   71  93  75  96 /  40  10  10  10
HHW   74  95  75  95 /  20  30   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...20
Hazardous weather outlook, Jun 15, 8:20 PM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
820 PM CDT Thu Jun 15 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
820 PM CDT Thu Jun 15 2017

...INCREASING THREAT FOR DAMAGING WINDS TONIGHT ACROSS NORTHEAST
OKLAHOMA...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Much of eastern Oklahoma and northwest Arkansas.
	ONSET...After 8 PM.

	AREA AT GREATEST RISK...Northeast Oklahoma.

HEAVY RAIN.
	RISK...Limited.
	AREA...Primarily northeast Oklahoma.
	ONSET...After 8 PM.

DISCUSSION...

A complex of storms over southern Kansas will continue southeast
into the region tonight. Destructive winds in the 70 to 80 mph
range, with some gusts locally higher than 80 mph, and isolated
reports of golfball or larger hail will be the main threats,
especially in northeast Oklahoma. The severe weather threat will
gradually decrease in intensity as they continue to move south and
east overnight into southeast Oklahoma and western Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY and SATURDAY...Thunderstorm Potential...Dangerous Heat
Potential.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Chances are good that the environment will get worked over by
storms tonight into Friday morning, limiting the chances for
redevelopment on Friday afternoon. If storms do develop, they
will be isolated and likely focused along any remnant outflow
boundaries.

Ahead of the front on Friday and especially Saturday, afternoon
heat indices in the 100 to 110 degree range are expected across
much of eastern Oklahoma and west central Arkansas. Take proper
heat precautions if you are planning outdoor activities.

Thunderstorm chances will return Saturday night into Sunday with a
cold front. Severe weather potential will be limited and likely
in the form of damaging winds.

weather.gov/tulsa Contains additional information.

Lacy

In the hours before

Local storm report, Jun 15, 10:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     PRYOR                   36.31N 95.32W
06/15/2017                   MAYES              OK   EMERGENCY MNGR

            TREE DOWN ON HOUSE. WIND ESTIMATED 65 MPH.

&&

PBS
Local storm report, Jun 15, 11:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     WAGONER                 35.96N 95.37W
06/15/2017                   WAGONER            OK   AMATEUR RADIO

            SEVERAL POWER POLES DOWN ON EAST SIDE OF TOWN.

&&

PBS
Special weather statement, Jun 15, 11:04 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1104 PM CDT THU JUN 15 2017

OKZ054>058-061>063-160445-
Craig OK-Osage OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-
Washington OK-Mayes OK-
1104 PM CDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHERN ROGERS...
NORTHWESTERN DELAWARE...EAST CENTRAL OSAGE...OTTAWA...NORTHWESTERN
MAYES...SOUTHERN WASHINGTON AND SOUTHERN NOWATA COUNTIES UNTIL 1145
PM CDT...

At 1103 PM CDT, strong winds are still occurring well back behind a
line of thunderstorms across northeast Oklahoma. Wind gusts to near
40 mph will be possible for another half hour to an hour.

Locations in or near the path include...
Bartlesville...                   Miami...
Vinita...                         Nowata...
Pawhuska...                       Commerce...
Chelsea...                        Barnsdall...
Oologah...                        Fairland...
Afton...                          Quapaw...
Adair...                          Welch...
Bernice...                        Ramona...
Ketchum...                        Ochelata...
Delaware...                       Foyil...

This includes Interstate 44 between mile markers 262 and 323.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3700 9462 3652 9500 3639 9544 3643 9544
      3642 9602 3667 9653 3672 9576 3700 9530
TIME...MOT...LOC 0403Z 341DEG 78KT 3663 9487 3633 9505 3615 9572 3630
9648

Lacy
Local storm report, Jun 15, 11:05 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     6 WNW BROKEN ARROW      36.08N 95.89W
06/15/2017                   TULSA              OK   PUBLIC

            SIDE OF BALCONY BLOWN OFF AT APARTMENT COMPLEX NEAR 61ST
            AND MEMORIAL. TIME ESTIMATED. REPORT VIA SOCIAL MEDIA.

&&

PMM
Special weather statement, Jun 15, 11:06 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
1106 PM CDT THU JUN 15 2017

OKZ064-160430-
Creek OK-
1106 PM CDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CREEK COUNTY UNTIL
1130 PM CDT...

At 1106 PM CDT, a strong thunderstorm was located 3 miles east of
Oilton, moving southeast at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Mannford...                       Drumright...
Oilton...                         Silver City...

This includes Interstate 44 between mile markers 198 and 203.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3616 9630 3608 9630 3607 9626 3590 9622
      3592 9661 3616 9662
TIME...MOT...LOC 0406Z 323DEG 40KT 3610 9653

Lacy
Local storm report, Jun 15, 11:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND GST     ADAIR                   36.44N 95.27W
06/15/2017  E60 MPH          MAYES              OK   TRAINED SPOTTER

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:28 PM CDTSpecial Weather StatementTSAOsage62 min
Jun 15, 8:53 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Washington67 min
Jun 15, 9:16 PM CDTSpecial Weather StatementTSACraig59 min
Jun 15, 9:40 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more50 min
Jun 15, 9:51 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
Jun 15, 10:04 PM CDTSpecial Weather StatementTSACreek, Delaware, Mayes, Tulsa, Wagoner56 min
Jun 15, 10:09 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa66 min
Jun 15, 10:23 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Creek, Delaware, Mayes, Muskogee and 4 more52 min
Jun 15, 10:26 PM CDTSpecial Weather StatementTSANowata, Osage, Washington34 min
Jun 15, 10:28 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more47 min
Jun 15, 10:43 PM CDTSpecial Weather StatementTSACreek32 min
Jun 15, 11:04 PM CDTSpecial Weather StatementTSACraig, Nowata, Osage, Ottawa, Washington41 min
Jun 15, 11:06 PM CDTSpecial Weather StatementTSACreek24 min
Jun 15, 11:19 PM CDTSpecial Weather StatementTSADelaware, Mayes, Rogers, Tulsa41 min
Jun 15, 11:26 PM CDTSpecial Weather StatementTSACreek, Okfuskee49 min
Jun 15, 11:41 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more49 min
Jun 15, 11:52 PM CDTSpecial Weather StatementTSAPittsburg38 min
Jun 15, 11:58 PM CDTSpecial Weather StatementTSACraig, Nowata, Washington32 min
Jun 16, 12:31 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, McIntosh, Pittsburg59 min
Jun 16, 1:03 AM CDTSpecial Weather StatementTSAPushmataha42 min
Jun 16, 2:30 PM CDTHeat AdvisoryTSACherokee, Choctaw, Craig, Creek, Delaware, Haskell and 15 more24 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.